MathSciNet Relay Station
MathSciNet bibliographic data
MR727080 (86a:18015) 18F25 (19B28 20H15 53C20 57N37)
Nicas, Andrew J. On ${\rm Wh}\sb{3}$ of a Bieberbach group. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 1, 55–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement